# SDR CALA0700441

- Difficulty date: July 30, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,977 hours, 32,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945264
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK EMANATING FROM THE DOORSTOP CUTOUT IN THE AFT EDGE BEAM OF THE L-1 DOOR.  THE EDGE BEAM WAS REPAIRED IAW ECRA 5210-01944.
